# SDR SWIA201332545

- Difficulty date: January 12, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 23,355 hours, 18,967 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLAP FAIL ON APPROACH.  EMERGENCY DECLARED.  (FLT 7378)  REPLACED ALL FOUR FLAP ACTUATORS ON RIGHT WING.
